advertisement
Question
Posted by: bhibhi | 2009-02-16

will this pain go

As from september 2008 i started to feel much pain below or underneath my left chest bones.i use norplant contraceptive and i have not been menstrurating since 2000.Suprisingly i started heavy monthly period on the day i felt this pain .When the periods stopped 10 days later, the pain also subdued.This happened for 3 month but after three months im experiencing the same pain without periods.Does this really mean i will leave on pain killers every month because this is what doctors are giving me so far.i can not seek specialist attetion without a doctor s referal letter.its so painful i cant even turn to my left when it starts.its like someone with pneumonia



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear bhibhi
Norplant can cause ovarian cysts which can cause abnormal bleeds and pain. Ask the doctor to refer you to a gynecologist to check for ovarian cysts.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement